# SDR DALA2018081004988

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A DENT ON THE AFT CARGO BAY FRAME BS 727E BETWEEN STRINGERS 24- 25L.  THE FRAME WAS REPAIRED IAW ETI-37-18-460, REV 1, AND ERA 570683-14, REV ORIGINAL.
